Cross Reference Up

Benford, FA (2017). Base Dependence of Benford Random Variables. Preprint arXiv:1702.01644 [math.GM]; last accessed Aug 9, 2017.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Drew, JH, Evans, DL, Glen, AG and Leemis, LM (2017). Other Applications. In: Computational Probability. International Series in Operations Research & Management Science, vol 246. Springer, Cham, pp. 301-321. ISSN/ISBN:978-3-319-43323-3. DOI:10.1007/978-3-319-43323-3_15. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Halperin, M and Lusk, EJ (2016). Navigating the Benford labyrinth: A big-data Analytic protocol illustrated using the Academic library Context. Knowledge Management & E-Learning 8(1), pp. 138-157. View Complete Reference Online information Works that this work references No Bibliography works reference this work